ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

ON THE CHAOTIC BEHAVIOR OF THE DUNKL HEAT SEMIGROUP ON WEIGHTED L-p SPACES

Boggarapu, Pradeep and Thangavelu, S (2017) ON THE CHAOTIC BEHAVIOR OF THE DUNKL HEAT SEMIGROUP ON WEIGHTED L-p SPACES. In: ISRAEL JOURNAL OF MATHEMATICS, 217 (1). pp. 57-92.

[img] PDF
Isr_Jou_Mat_217_57_2017.pdf - Published Version
Restricted to Registered users only

Download (650kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s11856-017-1438-6

Abstract

In this paper we study the chaotic behavior of the heat semigroup generated by the Dunkl-Laplacian on weighted L-p spaces. In the case of the heat semigroup associated to the standard Laplacian we obtain a complete picture on the spaces L-p(R-n, (phi(i rho)(x))(2)dx) where phi(i rho) is the Euclidean spherical function. The behavior is very similar to the case of the Laplace-Beltrami operator on non-compact Riemannian symmetric spaces studied by Pramanik and Sarkar.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the HEBREW UNIV MAGNES PRESS, PO BOX 39099, JERUSALEM 91390, ISRAEL
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 19 May 2017 10:36
Last Modified: 19 May 2017 10:36
URI: http://eprints.iisc.ac.in/id/eprint/56677

Actions (login required)

View Item View Item